# SDR AU960045

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing B75N1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING INTERPLANE STRUT CRACKED ON FORWARD FACE AT TOP END OF STRUT- CRACK EXTENDS APPROXIMATELY 50.8MM (2IN) DOWN LEADING EDGE
